Strange in the head

Every evening I have this strange feeling in my head. It's hard to describe. It's like pressure, but också feels like you are about to faint. Nausea.. Tinnitis becomes louder. I am taking the same amount of Stalevo I have taken for a couple of years. Idon't think it's an"off" time. I have problems with my blood pressure, up and down like a jojo. I have taken BP when I feel this way, it's not exceptionally high. Has anyone suffered the same problem or has any ideas of what it could be due to. Gratefull for any tips.

11 Replies

oldestnewest
  • Sorry , but you should have this checked out. Take care of yourself x

  • DITTO

  • Good morning, I have had skull MRI as I am in the V/L for DBS, so I know I haven't any tumours.Going to the doc on monday. Cauld be ears too, anxiety as I am (hopefully) off to Australia to see my 91 yr old mother and don't want to disapoint her. I'll have to keep fingers, toes etc crossed. Thanks for the replies

  • Hi Aussie I also have the cough, swallowing issuesfk low blood pressure and the funny feeling in the head that you describe. My head can feel funny and I have a noise in my ears. I notice it more when laying down . I put it down to either a build up of medication at it's peak as this feeling passes off. I mentioned this to my PD Nurse but she had not come across it.

  • You need to consult the doc

  • I also have strange feelings in my head varying from pressure to odd 'shiverings'

    which I have had since starting madopar some 18 months ago, also tinnitus

    increases when I take medication (madopar and requip XL). Have spoken to

    my GP who said it would worry her too, Parkinsons Nurse who thought it

    showed medication was working, and finally my neurologist who virtually

    said it was psychological. I worry what these medications are doing to my

    brain, but none of the professionals seem to have an ansjwer.

  • It sounds like it's related to your blood pressure. Some of the pd medicines like Sinemet will cause a flux in your bp over time. I would call your doctor immediately and document also how does this feeling relate as to the timing of taking your medicine.

  • I know this feeling "in the head" - I describe it as feeling like my head is full of helium - everything is increased in volume at that moment (sounds whoosh, dizziness is like a slow wave washing ashore, the body gently sways of its own accord) ..

  • I've experienced the very same syptoms for years .

  • I think I know what you mean. My head has been bothering me for close to 5 or 6 years It starts as soon as I get up in the morning and I have been telling a whole bunch of Doctors and a lot of testing that started as an heaviness, dullness in my head and has progressed to being ALMOST

    dizziness. It seems to get worse when I move around. It also happens when I getup from sitting to standing. Family DR. says it is part of PD and Neurologist thinks I HAVE A LEAK IN THE SPINAL CORD ALTHO MRI's show no leak and is checking out a blind blood patch procedure to see where the leak is coming from.

    My next appointment is to see a doctor who is into alterative medicine next Tuesday. has anyone else had similar experiences.

    gettome

  • Hi i get these feelings quite often my doctor told me it is nothing to worry about as it is one of PARKYS symtons i know it is not very nice i dont panic anymore when it happens

You may also like...